CONTROLLABILITY OF STOCHASTIC IMPULSIVE NEUTRAL INTEGRODIFFERENTIAL SYSTEMS WITH INFINITE DELAY

Authors

  • R. Sathya Department of Mathematics, Bharathiar University, Coimbatore - 641046
  • K. Balachandran Department of Mathematics, Bharathiar University, Coimbatore - 641046

Abstract

The paper is concerned with the controllability of stochastic impulsive neutral integrodifferential systems with infinite delay in an abstract space. Sufficient conditions for controllability are obtained by means of semigroup theory and Banach contraction principle. An example is provided to illustrate the theory.

Downloads

Published

2012-12-20

How to Cite

Sathya, R., & Balachandran, K. (2012). CONTROLLABILITY OF STOCHASTIC IMPULSIVE NEUTRAL INTEGRODIFFERENTIAL SYSTEMS WITH INFINITE DELAY. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(1), 89-101. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/195

Issue

Section

Research Article